Stein small deformations of strictly pseudoconvex surfaces

Fedor Bogomolov, B de Oliveira

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationBirational algebraic geometry
Subtitle of host publicationProceedings from the JAMI Conference, Baltimore, MD, 1996
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages25-41
StatePublished - 1997

Publication series

NameContemporary Mathematics
Volume207

Cite this

Bogomolov, F., & de Oliveira, B. (1997). Stein small deformations of strictly pseudoconvex surfaces. In Birational algebraic geometry: Proceedings from the JAMI Conference, Baltimore, MD, 1996 (pp. 25-41). (Contemporary Mathematics; Vol. 207). American Mathematical Society.